Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 19, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 11, 2017, 5:20 AM CDT for Bell County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2017, 5:20 AM CDT (10:20 UTC)
- Expired
- Apr 11, 2017, 5:45 AM CDT
- In force
- 25 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Bell County, TX
The radar
The Ft Hood radar (KGRK), 27 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 11:03 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted.
098
WFUS54 KFWD 111020
TORFWD
TXC027-111045-
/O.NEW.KFWD.TO.W.0019.170411T1020Z-170411T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
520 AM CDT TUE APR 11 2017
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Central Bell County in central Texas...
* Until 545 AM CDT.
* At 520 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Salado, or near Belton, moving east at 20 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Little River-Academy around 540 AM CDT.
This includes Interstate 35 between mile markers 287 and 292.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3092 9752 3105 9750 3105 9727 3089 9729
TIME...MOT...LOC 1020Z 275DEG 19KT 3099 9747
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
Dunn2 follow-up statements
186
WWUS54 KFWD 111038
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
538 AM CDT TUE APR 11 2017
TXC027-111045-
/O.CON.KFWD.TO.W.0019.000000T0000Z-170411T1045Z/
Bell TX-
538 AM CDT TUE APR 11 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR CENTRAL
BELL COUNTY...
At 538 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Little River-Academy, or 7 miles southeast of
Belton, moving east at 20 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3094 9744 3104 9742 3105 9727 3092 9729
TIME...MOT...LOC 1038Z 274DEG 18KT 3099 9738
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Dunn040
WWUS54 KFWD 111045 RRA
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
545 AM CDT TUE APR 11 2017
TXC027-111055-
/O.EXP.KFWD.TO.W.0019.000000T0000Z-170411T1045Z/
Bell TX-
545 AM CDT TUE APR 11 2017
...THE TORNADO WARNING FOR CENTRAL BELL COUNTY HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits therefore, the warning has been allowed to expire.
However small hail and gusty winds are still possible with this
thunderstorm.
A severe thunderstorm watch remains in effect until 700 AM CDT for
central Texas.
LAT...LON 3094 9744 3104 9742 3105 9727 3092 9729
TIME...MOT...LOC 1045Z 275DEG 19KT 3099 9735
$$
DunnWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 11, 5:20 AM CDT, 0 minutes earlier.
Area forecast discussion, Apr 11, 5:20 AM CDT, 0 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 520 AM CDT Tue Apr 11 2017 .DISCUSSION... A nearly stationary frontal boundary has kept the juiciest air confined to areas east of I-35 and south of I-20. Persistent convection within the warm sector has neither successfully developed a cold pool nor completely exhausted the instability. Even at this hour, MLCAPE values near the severe thunderstorm in Bell County are around 1000 J/kg. This deep convection is also benefiting from another slug of forcing aloft that will sweep across Central Texas through daybreak. This will maintain a marginally severe hail threat through the termination of the severe thunderstorm watch at 7 am. Rich 850mb flow is continuously supplying the ongoing convection with more fuel. This deep moisture has resulted in some extraordinary rainfall rates, and the flooding threat will continue through daybreak, particularly where additional cells track over areas that have already seen heavy rainfall during this event. The flash flood watch remains in effect through 7 am though the western extent is already seeing the heavy rain potential diminish. After 7 am, drying westerly flow will ensue within the 850-700mb layer as the current impulse passes to the east. This should end the heavy rain threat though runoff may continue to cause flooding impacts throughout the morning commute. Although there is little warm advection or moisture flux across the surface boundary, there remains considerable elevated instability above the frontal layer. This was realized across North Central Texas during the early morning hours in vicinity of the 850mb front. The steep mid-level lapse rates helped maintain hailcores, but the forcing that helped overcome minimal storm- relative flow at the base of these updrafts has now passed to the east. As a result, the overnight storms that tormented the Metroplex have come to an end, and little if any additional convection is expected that deep into the cool air the remainder of the day. Mid-level ridging will make for a much quieter night tonight into Wednesday morning, but the progressive flow will assure the respite is short-lived. Some isolated (mainly daytime) showers and storms will be possible both Wednesday and Thursday as destabilizing southwesterly flow prevails. The main shortwave forcing will be confined to West Texas and the Panhandle, but some of the activity that originates there could impact our northwest counties into the evening/overnight hours each day. The severe threat appears low with this activity, but the stronger cells could contain small hail. The early part of the coming weekend may be the next break in the action, but thunderstorms are still expected to return Sunday and Monday. 25 && .AVIATION... /ISSUED 500 AM CDT Tue Apr 11 2017/ /09Z TAFs/ A frontal boundary is south of the I-20 corridor, but a thunderstorm-disrupted wind field has made it difficult to discern its precise location. The Metroplex will remain well north of the boundary, and north flow will prevail through the daylight hours today. In Central Texas, thunderstorms will maintain the chaotic wind field through daybreak. The elevated convection within the Metroplex has come to an end. Ongoing activity near the frontal boundary will persist during the predawn hours, impacting Waco through daybreak. Guidance continues to believe ceilings should fall into the MVFR category in the Metroplex, but with the frontal boundary being nearly stationary and even higher VFR ceilings deeper into the cool air, the MVFR ceilings now impacting the eastern half of the Metroplex are unlikely to stick around. However, Waco will be close enough to the surface front that MVFR ceilings are expected to persist much of the morning. Winds will veer north of the front today, and by tonight, light easterly surface flow will prevail. This should result in a deterioration of both ceilings and visibility, which is reflected in the Waco TAF and the extended portion of the DFW TAF. 25 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 73 61 78 63 79 / 20 10 20 10 20 Waco 74 61 80 61 79 / 50 10 20 10 20 Paris 70 59 76 60 78 / 30 10 20 10 20 Denton 73 58 78 61 78 / 20 5 20 10 20 McKinney 72 58 77 60 79 / 20 10 20 10 20 Dallas 74 62 79 64 80 / 20 10 20 10 20 Terrell 73 60 79 63 80 / 30 10 20 10 10 Corsicana 73 62 79 62 79 / 40 10 20 10 10 Temple 73 62 79 61 79 / 60 10 20 10 20 Mineral Wells 74 57 78 61 78 / 10 5 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT this morning for TXZ135-142>148- 156>162-174-175. && 25/25
Hazardous weather outlook, Apr 10, 11:40 PM CDT, 5 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1140 PM CDT Mon Apr 10 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1140 PM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. There is a chance of thunderstorms across all of North and Central Texas through the night. Severe thunderstorms are possible, but most likely south of a line from Goldthwaite to Hillsboro to Athens. Large hail and damaging winds are the primary hazards. Heavy rainfall is also likely in the most favored severe weather area which may result in flash flooding. Therefore, a Flash Flood Watch is in effect until 7 AM. Locations north of a Goldthwaite to Hillsboro to Athens line may see hail near or slightly larger than the size of quarters. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered thunderstorms will be possible Tuesday southeast of a line from Bonham to Weatherford to Comanche. Severe storms are not expected. Isolated to scattered thunderstorms will be possible, periodically, across much of the region Tuesday night through Friday. Cloud to ground lightning will be the primary hazard. Severe weather appears unlikely at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible through the night but especially southeast of a line from Goldthwaite to Hillsboro to Athens.
In the hours before
Local storm report, Apr 11, 3:39 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
339 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM HAIL NORTH RICHLAND HILLS 32.83N 97.25W
04/11/2017 E0.75 INCH TARRANT TX NWS EMPLOYEELocal storm report, Apr 11, 3:41 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
341 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM HAIL NORTH RICHLAND HILLS 32.83N 97.25W
04/11/2017 E1.00 INCH TARRANT TX PUBLICLocal storm report, Apr 11, 4:14 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 AM HAIL KILLEEN 31.13N 97.73W
04/11/2017 E1.00 INCH BELL TX PUBLIC
NEAR THE INTERSECTION OF 190 AND 195Local storm report, Apr 11, 4:31 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HAIL MCKINNEY 33.20N 96.62W
04/11/2017 E0.75 INCH COLLIN TX PUBLIC
PENNY SIZE HAIL REPORT IN MCKINNEYLocal storm report, Apr 11, 4:37 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL CLLEBURNE 32.35N 97.40W
04/10/2017 E1.25 INCH JOHNSON TX PUBLIC
DELAYED REPORT: HALF DOLLAR SIZE HAIL REPORTED IN CLEBURNE VIA SOCIAL
MEDIASpecial weather statement, Apr 11, 4:56 AM CDT, 24 minutes before
Special Weather Statement National Weather Service Fort Worth TX 456 AM CDT TUE APR 11 2017 TXZ133-111030- Johnson TX- 456 AM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 530 AM CDT... At 456 AM CDT, Doppler radar was tracking a strong thunderstorm near Cleburne State Park, or 8 miles southwest of Cleburne, moving northeast at 20 mph. Penny size hail will be possible with this storm. Locations impacted include... Cleburne, Keene, Cleburne State Park and Rio Vista. LAT...LON 3245 9728 3225 9719 3219 9750 3228 9759 TIME...MOT...LOC 0956Z 245DEG 19KT 3225 9749 58
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:10 PM CDT | River Flood Warning | FWD | Hunt | 24 hr |
| Apr 10, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 42 min |
| Apr 10, 7:19 PM CDT | Flash Flood Warning | FWD | Hopkins, Hunt | 2 hr |
| Apr 10, 7:30 PM CDT | Special Weather Statement | FWD | Hill | 45 min |
| Apr 10, 7:38 PM CDT | Special Weather Statement | FWD | Anderson | 52 min |
| Apr 10, 7:50 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Apr 10, 8:10 PM CDT | Special Weather Statement | FWD | Hill | 50 min |
| Apr 10, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 62 min |
| Apr 10, 8:24 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 66 min |
| Apr 10, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 61 min |
| Apr 10, 9:00 PM CDT | Flash Flood Warning | FWD | Hill, McLennan | 3 hr |
| Apr 10, 9:04 PM CDT | Special Weather Statement | FWD | Ellis | 41 min |
| Apr 10, 9:21 PM CDT | Areal Flood Advisory | FWD | Coryell | 114 min |
| Apr 10, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 63 min |
| Apr 10, 9:57 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone | 2 hr |
| Apr 10, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 62 min |
| Apr 10, 10:01 PM CDT | Special Weather Statement | FWD | Bell | 44 min |
| Apr 10, 10:16 PM CDT | Special Weather Statement | FWD | Collin | 44 min |
| Apr 10, 10:25 PM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan | 2 hr |
| Apr 10, 10:25 PM CDT | Tornado Warning | FWD | McLennan | 35 min |
| Apr 10, 10:32 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 43 min |
| Apr 10, 10:34 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 56 min |
| Apr 10, 10:35 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 10, 10:40 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Apr 10, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Apr 10, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 17 min |
| Apr 10, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 61 min |
| Apr 10, 11:01 PM CDT | Areal Flood Advisory | FWD | Coryell | 119 min |
| Apr 10, 11:07 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 53 min |
| Apr 10, 11:10 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Apr 10, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 60 min |
| Apr 10, 11:23 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 67 min |
| Apr 10, 11:40 PM CDT | Special Weather Statement | FWD | Delta | 65 min |
| Apr 10, 11:46 PM CDT | Areal Flood Advisory | FWD | Bosque | 119 min |
| Apr 10, 11:47 PM CDT | Special Weather Statement | FWD | Limestone | 28 min |
| Apr 10, 11:52 PM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| Apr 10, 11:56 PM CDT | Areal Flood Advisory | FWD | Hill | 2 hr |
| Apr 11, 12:01 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Apr 11, 12:02 AM CDT | Special Weather Statement | FWD | Fannin | 28 min |
| Apr 11, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 34 min |
| Apr 11, 12:14 AM CDT | Special Weather Statement | FWD | Limestone | 31 min |
| Apr 11, 12:19 AM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| Apr 11, 12:39 AM CDT | Special Weather Statement | FWD | Leon | 36 min |
| Apr 11, 12:59 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 48 min |
| Apr 11, 1:06 AM CDT | Special Weather Statement | FWD | Bosque | 39 min |
| Apr 11, 1:12 AM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 33 min |
| Apr 11, 1:15 AM CDT | Special Weather Statement | FWD | Tarrant | 30 min |
| Apr 11, 1:22 AM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| Apr 11, 1:43 AM CDT | Areal Flood Advisory | FWD | Falls, Hill, Limestone, McLennan | 3 hr |
| Apr 11, 1:43 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 1:46 AM CDT | Special Weather Statement | FWD | Denton | 29 min |
| Apr 11, 1:50 AM CDT | Special Weather Statement | FWD | Denton | 40 min |
| Apr 11, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 34 min |
| Apr 11, 2:01 AM CDT | Areal Flood Advisory | FWD | Hill | 59 min |
| Apr 11, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 30 min |
| Apr 11, 2:06 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Apr 11, 2:13 AM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Apr 11, 2:26 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 64 min |
| Apr 11, 2:33 AM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Apr 11, 2:36 AM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| Apr 11, 2:43 AM CDT | Special Weather Statement | FWD | Robertson | 32 min |
| Apr 11, 2:58 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 34 min |
| Apr 11, 3:07 AM CDT | Special Weather Statement | FWD | Somervell | 38 min |
| Apr 11, 3:10 AM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Apr 11, 3:11 AM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| Apr 11, 3:27 AM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Apr 11, 3:29 AM CDT | Special Weather Statement | FWD | Tarrant | 46 min |
| Apr 11, 3:35 AM CDT | Special Weather Statement | FWD | Bell | 25 min |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Limestone | 58 hr |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Leon, Robertson | 6 days |
| Apr 11, 3:49 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Apr 11, 4:39 AM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan, Navarro | 3 hr |
| Apr 11, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 61 min |
| Apr 11, 4:56 AM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| Apr 11, 5:13 AM CDT | Flash Flood Warning | FWD | Bell, Coryell | 7 hr |
| Apr 11, 6:06 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Apr 11, 6:28 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 6:55 AM CDT | Special Weather Statement | FWD | Milam | 35 min |
| Apr 11, 7:20 AM CDT | Special Weather Statement | FWD | Johnson | 25 min |
| Apr 11, 7:44 AM CDT | Special Weather Statement | FWD | Johnson | 31 min |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.